# SDR HEEA967611

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- System (JASC): 3451 · DME/TACAN System
- Part: Indicator
- Part number: 066106902
- Condition: Defective
- Location: Cockpit
- Component: KDI573
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DME INDICATOR DIGITS ON DISPLAY WILL NOT BRIGHTEN UP.
